alexa Long QT syndrome and anaesthesia.
Anesthesiology

Anesthesiology

Journal of Anesthesia & Clinical Research

Author(s): Wisely NA, Shipton EA

Abstract Share this page

Abstract The long QT syndrome is a disorder of myocardial electrical conduction that leaves the heart vulnerable to the ventricular tachydysrhythmia torsade de pointes. Clinically, this results in syncope or sudden death. The long QT syndrome may be congenital, if caused by abnormal myocardial potassium or sodium ion channels, or acquired, if due to drugs, electrolyte abnormalities or metabolic conditions. Triggers for the development of torsade de pointes include both anaesthesia and surgery. Some anaesthetic agents prolong the QT interval. The condition is reviewed and suggestions are made for the anaesthetic management of affected patients.
This article was published in Eur J Anaesthesiol and referenced in Journal of Anesthesia & Clinical Research

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords